MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/dad.0000000000002760

Медицинская библиотека · The American Journal of dermatopathology · 2024

Coma Blister After Trazodone Misuse: A Case Report.

Yang Seanna, Chen Vivien, Bitar Carole

Клинический случайСтатьяПеревод в очереди

Аннотация

Coma blisters are epidermal and subepidermal bullous lesions that can arise throughout the body after a prolonged impairment of consciousness. Coma blister-like lesions have been well-documented in adults after barbiturate-induced intoxication. More recently, other drugs and substances have been associated with the development of these bullae, which has broadened the scope of medications that put patients at risk of developing coma blister-like lesions. We present a unique case of a noncomatose patient who developed coma blister-like lesions after trazodone misuse. This case illustrates the need to further investigate the mechanism behind drug-induced coma bullae-like lesions so that clinicians can better identify and discontinue drugs that precipitate such lesions.

Для цитирования: Yang Seanna, Chen Vivien, Bitar Carole. Coma Blister After Trazodone Misuse: A Case Report.. The American Journal of dermatopathology. 2024. DOI: 10.1097/dad.0000000000002760.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.